# SDR R1765

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- Aircraft: N10HE
- Make and model: Amd FALCON10
- Aircraft serial: 111
- Aircraft time: 11,476 hours, 9,995 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod Tube
- Part number: F10A272129
- Condition: Chafed
- Location: Rudder
- Part time: 11,476 hours, 9,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RUDDER PUSH-PULL TUBE IAW SDRS AND ALERTS ARTICLE IN AVIATION MAINTENANCE MAGAZINE DATED OCTOBER 2003.  FOUND ELEVATOR SERVO PRESSURE LINE CHAFED RUDDER PUSH-PULL TUBE.  SUSPECTED LINE WAS TIGHTENED WITH A PRELOAD THAT TWISTED THE LINE TO RUB THE TUBE.  THE LINE WAS LOOSENED AND REPOSITIONED ITSELF SO AS TO EXTEND AND RETRACT WITH CONTROL MOVEMENT WITHOUT INTERFERENCE WITH THE RUDDER TUBE. TUBE PART NUMBER F10A272129 HAD TO BE REPLACED.
